MAUDE Adverse Event Report: RANIR LLC DONTODENT EF II; TOOTHBRUSH, POWERED

RANIR LLC DONTODENT EF II; TOOTHBRUSH, POWERED
Model Number EF II BULK TRAY GRN
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
Ran2021/62 aufsteckbürsten active clean young unsere beiden söhne benutzen beide die zahnbürste dontodent aktive young.Wir kaufen dazu immer die passenden aufsätze im 3er pack.Allerdings verlieren die aufsätze in letzter zeit die bürstenhaare.Translation: our two sons both use the toothbrush dontodent active young.We always buy the matching attachments in a pack of 3.However, the attachments have been losing brush hair recently.

Brand Name
DONTODENT EF II
Common Device Name
TOOTHBRUSH, POWERED
Manufacturer (Section D)
RANIR LLC
4701 east paris ave. se
grand rapids MI 49512 5353
MDR Report Key11426766
Report Number1825660-2021-00915
Device Sequence Number3725480
Product Code JEQ
UDI-Device Identifier00681131129053
UDI-Public681131129053
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberEF II BULK TRAY GRN
Was Device Available for Evaluation? No
Distributor Facility Aware Date01/28/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2021
Initial Report FDA Received Date03/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1